advertisement
Question
Posted by: Lizelle | 2011-01-20

Trigrestel and weight gain

When I went to the clinic for my pill in the beginning of December she gave me Trigrestel (saying it was the generic of Triphasil). I started my first packet of Trigrestel on 5 January 2011, and am putting on weight. Could this pill be the problem. I am watching what I eat but nothing helps. Will I be able to get Triphasil over the counter at the chemist Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Trigestrel and Triphasil contain exactly the same ingredients, so it is unlikely that this is causing your weigtht gain if you did not have this with Triphasil. You can probably get Triphasil at a pharmacy if you prefer it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: roxy | 2014-05-02

I also went to the pills and they gave me trigrestel and I started having headaches and my eyes are sore. What could be the problem?

Reply to roxy
Posted by: gynaedoc | 2011-01-24

Trigestrel and Triphasil contain exactly the same ingredients, so it is unlikely that this is causing your weigtht gain if you did not have this with Triphasil. You can probably get Triphasil at a pharmacy if you prefer it.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement